# SDR AMTA200500641

- Difficulty date: August 14, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Engine: Rroyce RB211535E4
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 727792M
- Part serial: A1513
- Condition: Unserviceable
- Location: Right
- Part time: 13,366 hours, 4,285 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

RT GENERATOR DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUMINATED.  GEN DRIVE DISCONNECTED.  REMOVED AND REPLACED IDG IAW MM.  LK AND OPS CHECK GOOD.  (K)
